# SDR DALA1219179881

- Difficulty date: March 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 3,885 hours, 3,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERWING EMERGENCY EXIT SIGN ON THE LEFT SIDE OF THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE OVERWING EXIT SIGN AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF THE SYSTEM.
